# SDR SWIA2019051545881

- Difficulty date: April 6, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L CORRODED BETWEEN FS 581.00 TO FS 597.00. (C-CHECK) RO: 05/13/2019 REPLACED STRINGER WITH NEW IAW SRM AND REO. LEAK CHECK GOOD.
